# SDR MALA010565

- Difficulty date: June 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT FUSELAGE AFT CIRCUIT I SINGLE RUDDER CABLE CHAFED.  MAINTENANCE REMOVED CABLE AND INSTALLED NEW CABLE P/N 7227105-582 IAW SAAB MM 27-21.
